Alert archive / Colorado / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 138, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 5, 2019, 8:16 PM MDT for El Paso County, Colorado. It was in force for 29 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2019, 8:16 PM MDT (02:16 UTC)
- Expired
- Jul 5, 2019, 8:45 PM MDT
- In force
- 29 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 51 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 8:16 PM MDT | HAIL 1.25 | 1 Ese Fountain, CO | CORRECTS PREVIOUS HAIL REPORT FROM 1 ESE FOUNTAIN. |
| Jul 5, 8:17 PM MDT | HAIL 1 | 1 Nne Fountain, CO | |
| Jul 5, 8:18 PM MDT | HAIL 1 | 2 Nne Fountain, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 3:36 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 2.3 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1859 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1778 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 12.4
The text
As transmitted.
472 WUUS55 KPUB 060216 SVRPUB COC041-060245- /O.NEW.KPUB.SV.W.0138.190706T0216Z-190706T0245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Pueblo CO 816 PM MDT Fri Jul 5 2019 The National Weather Service in Pueblo has issued a * Severe Thunderstorm Warning for... South central El Paso County in east central Colorado... * Until 845 PM MDT. * At 816 PM MDT, a severe thunderstorm was located over Fountain, or 12 miles southeast of Colorado Springs, moving northeast at 10 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations impacted include... Southeastern Colorado Springs, Fountain, Security-Widefield and Fort Carson. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3861 10470 3867 10480 3882 10469 3873 10453 TIME...MOT...LOC 0216Z 221DEG 9KT 3869 10469 HAIL...1.00IN WIND...<50MPH $$ BL
2 follow-up statements
689 WWUS55 KPUB 060231 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 831 PM MDT Fri Jul 5 2019 COC041-060245- /O.CON.KPUB.SV.W.0138.000000T0000Z-190706T0245Z/ El Paso CO- 831 PM MDT Fri Jul 5 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT FOR SOUTH CENTRAL EL PASO COUNTY... At 831 PM MDT, a severe thunderstorm was located near Fountain, or 15 miles southeast of Colorado Springs, moving east at 10 mph. HAZARD...Half dollar size hail. SOURCE...Trained weather spotters. IMPACT...Damage to vehicles is expected. Locations impacted include... Southeastern Colorado Springs, Fountain, Security-Widefield and Fort Carson. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3861 10470 3867 10480 3882 10469 3873 10453 TIME...MOT...LOC 0231Z 269DEG 9KT 3865 10466 HAIL...1.25IN WIND...<50MPH $$ BL
107
WWUS55 KPUB 060242
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
842 PM MDT Fri Jul 5 2019
COC041-060252-
/O.EXP.KPUB.SV.W.0138.000000T0000Z-190706T0245Z/
El Paso CO-
842 PM MDT Fri Jul 5 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL EL PASO COUNTY
WILL EXPIRE AT 845 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado.
LAT...LON 3861 10470 3867 10480 3882 10469 3873 10453
TIME...MOT...LOC 0242Z 221DEG 9KT 3867 10464
$$
BLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:08 PM MDT, 5 hours 8 minutes earlier.
Area forecast discussion, Jul 5, 3:08 PM MDT, 5 hours 8 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 308 PM MDT Fri Jul 5 2019 .SHORT TERM...(This evening through Saturday) Issued at 252 PM MDT Fri Jul 5 2019 Currently...Plenty of llvl moisture to tap into along the eastern mts...I-25 corridor and the eastern plains this afternoon as evidenced by the easterly surface winds and dewpoints in the 50s and 60s. Temps have climbed into the 80s as of 2 pm, and convection is starting to get organized over the southern Sangres and the Raton Mesa. Tonight and Tomorrow...Pattern remains the same over the next 24 hrs, as the upper ridge of high pressure persists over TX and OK. Easterly upslope flow will continue across the eastern plains through tomorrow, keeping the llvl moisture pool in place. Ongoing convection is expected to blossom and propagate east across the plains later this aftn and eve, and continue until around midnight. Latest SPC outlook has much of the plains in a Slight risk for severe weather tonight, and a severe thunderstorm watch is likely for strong damaging winds and large hail. There will be a lull in activity overnight with just some isolated showers possible across the far east, as well as the chance for some lower clouds banked up the eastern slopes of the e mts overnight into tomorrow morning. Tomorrow the area repeats the whole process, and SPC currently paints all of the plains in a Marginal risk box. The one thing to watch for, however, will be whether or not the plains will be under thick enough cloud cover and remain too stable for convection to explode once again. For now will plan on a repeat performance beginning late tomorrow morning. For the San Luis Valley, Lake and Chaffee Counties and the Continental Divide, these areas have been somewhat shielded from all the activity recently due to the llvl moisture pooling east of the southern Front Range. Convection this evening should be isolated at best, with clear skies overnight. Isolated to low-end scattered convection will likely develop by midday over the higher peaks. Area burn scars will continue to be threatened with any slow-moving thunderstorms that develop, as precipitable water amounts are increasing. Events scheduled across the region this weekend should remain vigilant of rapidly changing weather conditions. Minimum temps tonight are expected to drop into the 40s to around 50F for the high valleys, and 50s to lower 60s for the plains. Latest guidance indicates slightly cooler conditions tomorrow, with highs in the 70s for the high valleys and 70s to lower 80s for the plains. Moore .LONG TERM...(Saturday night through Friday) Issued at 252 PM MDT Fri Jul 5 2019 Moisture increases for Saturday and Sunday across southern CO as southwesterly flow taps deeper moisture from the south and shortwave trof across southern CA works its way northeastward around the the northwest periphery of the southern U.S. upper high. Arrival of this feature Saturday afternoon appears to time well with solar heating and destabilization for another round of afternoon thunderstorms, this time with more activity across the mountains and valleys as precipitable waters increase from .25 to .50 today to .50 to .75 on Saturday. Both NAM and GFS indicate at H5 jet feature lifting up from NM Saturday afternoon towards the Raton Mesa region which will also provide forcing for storms, reasonable steering flow aloft to keep storms moving, and increased flow aloft to result in stronger deep layer shears for storm organization. Highest CAPE and shear will be along and east of the southeast mountains with 1000-1500+ J/kg and 30-40 kts of deep layer shear. There are some uncertainties with regard to presence of a CAP across the plains which may suppress thunderstorms to along the Raton and points southward as portrayed in the NAMNest. GFS portrays a wetter more active pattern for the southeast plains through the evening. Will just have to see how things progress over the next 24 hours to determine severe potential, but either way, it does appear to be an active day for thunderstorms over the mountains with the potential for flash flooding on burn scars should they take a direct hit, and perhaps at least a marginal risk for severe thunderstorms across the eastern half of the district if instability can be realized. Sunday appears to have a little less forcing, but still plenty of moisture as precipitable waters increase a tad more across the mountains. Looks like another active day for thunderstorms across the mountains with weaker flow aloft resulting in lower deep layer shears and slower storm motions. Think threat this day will revolve more around burn scar flash flooding. Monday marks the beginning of a short lived drying trend. Another shortwave trough dampens out as it moves across western and northern CO. With decent forcing this day, suspect mountain convection will be active again and burn scars will need to be monitored closely for the ever persistent flash flood threat. Drier air works in for Tuesday and Wednesday which should result in more isolated high based thunderstorms across the mountains and adjacent plains producing gusty winds and lightning. Will still need to watch for the potential for dry line thunderstorms across the far eastern plains on Wednesday. Upper high center builds northward and re-establishes over CO through late week. The heat will turn up once again across CO while pattern recognition suggests the monsoon tap will sets up across AZ and UT at some point. Expect moisture to recycle within the upper high to provide better chances for slow moving mountain thunderstorms towards the end of the week with GFS suggesting an eastward shift of the upper high and perhaps a more sustained tap of monsoon moisture into next weekend. Time will tell. -KT && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 252 PM MDT Fri Jul 5 2019 VFR conditions expected across much of the forecast area over the next 24 hrs, including the three main TAF sites of KCOS, KPUB and KALS. Thunderstorm activity is forecast to continue along the I-25 corridor and eastern plains until 03-04z tonight as activity propagates east. Areas where storms do develop will see temporary IFR conditions due to reduced vsby and lowered cigs. There is also the chance for MVFR conditions due to lowered cigs late tonight along the I-25 corridor, affecting KCOS and KPUB after 09z-10z. Isolated storms will once again develop over the peaks of the eastern mts between 17z-18z tomorrow. Moore && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MOORE LONG TERM...KT AVIATION...MOORE
Hazardous weather outlook, Jul 5, 11:08 AM MDT, 9 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1108 AM MDT Fri Jul 5 2019 COZ058>089-093>099-061715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1108 AM MDT Fri Jul 5 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated thunderstorms will be possible over the Sangre de Cristo mountains and the central mountains this afternoon and evening, with scattered thunderstorms expected this afternoon and into the late night hours over the Pikes Peak region and the plains. The main storm risks will be lightning, gusty outflow winds, and with some of the stronger storms, small hail. However, there will be a chance for severe storms across the plains, with the greatest risk likely being from El Paso County to Crowley, Bent, Kiowa and Prowers Counties. The main severe risks will be hail up to the size of golf balls, and winds gusts around 60 mph. High river flows from snow melt runoff will continue today, with portions of the Arkansas River and the Rio Grande running high. Some minor flooding is expected in the lower Arkansas River Valley near Avondale. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Scattered to numerous showers and thunderstorms can be expected across the area Saturday and Sunday, mainly in the afternoon and evening hours. On Saturday, the best coverage of storms will be across eastern mountains and plains, while on Sunday areas over and near the higher terrain look to have the best coverage of storms. With ample available moisture, storms will be capable of producing heavy rainfall, leading to the potential for flash flooding, especially if storms move across the newer burn areas of the Spring, Junkins or Hayden Pass burn scars. Other storm threats will be dangerous cloud to ground lightning, gusty outflow winds up to 50 mph, with hail to the size of nickels possible with the stronger storms. For Monday through Thursday, a warmer and drier weather pattern starts to take shape. However, there will continue to be daily thunderstorm chances, with the best coverage of storms over and near the higher terrain in the afternoon and evening hours. The main storm threats through this period will be lightning and gusty winds up to 50 mph, with stronger storms capable of producing small hail and locally heavy rain. Rivers and streams will continue to flow high due to snow melt run off through the next several days. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and evening, over the southeast plains. 27/31
In the hours before
Special weather statement, Jul 5, 7:16 PM MDT, 1 hour before
Special Weather Statement National Weather Service Pueblo CO 716 PM MDT Fri Jul 5 2019 COZ085-060145- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- 716 PM MDT Fri Jul 5 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 745 PM MDT... At 716 PM MDT, Doppler radar was tracking a strong thunderstorm over Security-Widefield, or 8 miles southeast of Colorado Springs, moving northeast at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Southeastern Colorado Springs, Fountain, Stratmoor, Fort Carson, Security, Peterson AFB, Security-Widefield and Cimarron Hills. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for east central Colorado. LAT...LON 3865 10476 3874 10484 3890 10467 3876 10448 TIME...MOT...LOC 0116Z 233DEG 16KT 3873 10473 BL
Special weather statement, Jul 5, 7:24 PM MDT, 52 minutes before
Special Weather Statement National Weather Service Pueblo CO 724 PM MDT Fri Jul 5 2019 COZ099-060300- Springfield Vicinity/Baca County CO- 724 PM MDT Fri Jul 5 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BACA COUNTY UNTIL 900 PM MDT... At 724 PM MDT, Doppler radar was tracking a developing strong thunderstorm 8 miles southeast of Stonington, or 17 miles northwest of Elkhart, moving north at 25 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Walsh, Two Buttes and Stonington. PRECAUTIONARY/PREPAREDNESS ACTIONS... Very heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for southeastern Colorado. LAT...LON 3700 10225 3764 10245 3764 10204 3699 10204 TIME...MOT...LOC 0124Z 170DEG 21KT 3718 10212
Special weather statement, Jul 5, 7:31 PM MDT, 45 minutes before
Special Weather Statement National Weather Service Pueblo CO 731 PM MDT Fri Jul 5 2019 COZ084-085-060200- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 731 PM MDT Fri Jul 5 2019 ...SPECIAL WEATHER STATEMENT... At 731 PM MDT, Doppler radar was tracking a strong thunderstorm near Falcon, or 15 miles east of Colorado Springs, moving northeast at 10 mph. Half inch hail will be possible with this storm. Locations impacted include... Peyton and Falcon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for east central Colorado. LAT...LON 3880 10455 3892 10466 3910 10447 3890 10424 TIME...MOT...LOC 0131Z 235DEG 11KT 3891 10455 BL
Special weather statement, Jul 5, 7:40 PM MDT, 36 minutes before
Special Weather Statement National Weather Service Pueblo CO 740 PM MDT Fri Jul 5 2019 COZ084-085-060215- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 740 PM MDT Fri Jul 5 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL 815 PM MDT... At 740 PM MDT, Doppler radar was tracking a strong thunderstorm over northwestern Colorado Springs, moving east at 25 mph. Nickel size hail will be possible with this storm. Locations impacted include... Northern Colorado Springs, Air Force Academy, Black Forest and Falcon. A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for east central Colorado. LAT...LON 3887 10486 3897 10490 3911 10459 3893 10449 TIME...MOT...LOC 0140Z 250DEG 21KT 3893 10478 BL
Special weather statement, Jul 5, 7:58 PM MDT, 18 minutes before
Special Weather Statement National Weather Service Pueblo CO 758 PM MDT Fri Jul 5 2019 COZ084-085-060230- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 758 PM MDT Fri Jul 5 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL EL PASO COUNTY UNTIL 830 PM MDT... At 758 PM MDT, Doppler radar was tracking a strong thunderstorm over Ellicott, or 21 miles east of Colorado Springs, moving east at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Schriever AFB, Yoder, Ellicott and Truckton. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for east central Colorado. LAT...LON 3878 10453 3892 10450 3895 10413 3869 10419 TIME...MOT...LOC 0158Z 279DEG 13KT 3885 10442 BL
Special weather statement, Jul 5, 8:01 PM MDT, 15 minutes before
Special Weather Statement National Weather Service Pueblo CO 801 PM MDT Fri Jul 5 2019 COZ084-085-060230- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 801 PM MDT Fri Jul 5 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 830 PM MDT... At 800 PM MDT, Doppler radar was tracking a strong thunderstorm near Schriever AFB, or 12 miles east of Colorado Springs, moving northeast at 10 mph. Nickel size hail will be possible with this storm. Locations impacted include... Southeastern Colorado Springs and Schriever AFB. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for east central Colorado. LAT...LON 3872 10460 3879 10472 3892 10461 3884 10444 TIME...MOT...LOC 0200Z 224DEG 11KT 3878 10459 BL
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 6:12 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 33 min |
| Jul 5, 6:29 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jul 5, 6:31 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jul 5, 6:35 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 40 min |
| Jul 5, 6:43 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 33 min |
| Jul 5, 6:48 PM MDT | Special Weather Statement | PUB | El Paso | 42 min |
| Jul 5, 7:14 PM MDT | Special Weather Statement | PUB | Teller | 46 min |
| Jul 5, 7:16 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jul 5, 7:24 PM MDT | Special Weather Statement | PUB | Baca | 96 min |
| Jul 5, 7:30 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 60 min |
| Jul 5, 7:31 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jul 5, 7:40 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jul 5, 7:58 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 5, 8:01 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jul 5, 8:18 PM MDT | Special Weather Statement | PUB | El Paso | 42 min |
| Jul 5, 8:38 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jul 5, 8:45 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Jul 5, 8:49 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 41 min |
| Jul 5, 8:52 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 23 min |
| Jul 5, 9:31 PM MDT | Special Weather Statement | PUB | Crowley | 29 min |
| Jul 5, 9:36 PM MDT | Special Weather Statement | PUB | Kiowa | 84 min |
| Jul 5, 9:47 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 28 min |
| Jul 5, 10:16 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 29 min |
| Jul 5, 10:45 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 45 min |
| Jul 5, 10:57 PM MDT | Special Weather Statement | PUB | Kiowa | 48 min |
| Jul 5, 11:30 PM MDT | Special Weather Statement | PUB | Otero | 45 min |
| Jul 6, 12:22 AM MDT | Special Weather Statement | PUB | Prowers | 23 min |
| Jul 6, 12:37 AM MDT | Special Weather Statement | PUB | Otero | 38 min |
| Jul 6, 12:39 PM MDT | Areal Flood Advisory | PUB | Huerfano | 2 hr |
| Jul 6, 1:01 PM MDT | Special Weather Statement | PUB | Chaffee | 44 min |
| Jul 6, 2:15 PM MDT | Special Weather Statement | PUB | Las Animas | 45 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.